Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acnesuperhero

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acnesuperhero

  • Rank
    New Member
  1. Jesus Christ, it's so hard to see improvements. Really I've been doing this for 2 months. Really hard to see big improvements. One of my friends told me it should take at least 1 year with Retin-A. I've been using Retin-A daily for 5 months now. ( Well I stopped using it 2 weeks ago b/c of sun exposure makes my face turn mad red ) I think I'm just going to get a lazer done or something. Well in the photo picture, the red spots seem like they didn't lighten at all, but in real life, they seem
  2. I don't know what's going on but my body acne doubled in the past week. How can I improve my skin texture? I look like I have holes in my face, does Retin-A help? man, acne is so annoying
  3. There were many new bumps along the side of my face where my temples are. I haven't been taking my multivitamins regularily, and was sleeping at 5am again for the past 4 days. the neckline is almost cleared up though after comparing my disgusting face from last month, I've noticed a couple of things. The overall skin texture has improved slightly, and seems like I would need another 6 months or so to be sort of smooth. red marks on my forehead has faded significantly. and I've grown a couple
  4. Looks like the forehead has improved in comparison to last week. and the redmarks on the chin has been diminished as well. I also see one new redmark on the bottom right. But in comparison to last month, seems like many improvements have been made. and I have also felt the power of multivitamins as I have stopped using multivitamins for close to week and have noticed that my fingertips were peelings. As soon as I got back on the multi vitamins, things were back to normal. Currently using reti
  5. what happens if i don't exfoiliate while using Retin-A? I've never been exfoiliating. lol. and thanks for the Aloe Vera tip, I'll look into that.
  6. tretinoin is by far the most superb product i've used. Most people who have used it tell me it takes 1 year to 100% rid your acne. I've used it for 4 months now, and it's amazing.
  7. It literally looks twice as bad with flash on. Not that my face is clean in real life, the flash picks up every little flaw on my face. This sucks because I just went through my pictures from exactly one year ago and I only had at most 5 red spots on my face. Is there anybody who's worse off than me? and if this goes on continually, do you think I would be able to cure acne? and if anybody can give me a rough estimate about when I can start to look human.
  8. I have noticed a slight improvement on the skin texture which seems to be due to the Retin-A. About five new pimples on the side of my face. Many new pimples have formed inside my hair on the head. I have started to only wash my face twice daily since I stay home most of the time anyhow. Can't stop habit of keeping my hands off my mouth while working at home.
  9. I dunno bout the active ingredient but it's something like a collagen enhancer. I heard scarzone works awesome against acne scars, I'm testing them out on the side of my face now. Oh yes, and I'm considering to stop smoking for a bit, I heard it would heal my acne scars much quicker. and I already cut my hair. Too late, but definately long hair does give u acne. my gf told me when most girls wear their hair down for 1 day, they would have acne all over their forehead. anyhow i'm confident t
  10. How long do these red marks take to fade? When I compare this new pic with my pic when I first started posting, I have the same red marks on the same spots, and nothing seems to have changed. I think they take about a month to fade IF they were untouched and not squeezed. And what kind of acne causes red marks? I am currently using clearasil's scar care system, that I only used on my chin to experiment. The cream just about faded 80% of the red marks in close to a week, so I plan to further exp
  11. looks like it's going to take at least another month or two to see any significant change. this sucks, people used to say i have the nicest skin back in jr high. this is bs
  12. my hair on my back kept irritating my neck area so i cut my hair very short. 1) use cetaphil in the morning, does not irritate my skin in any way. 2) use clearacil's scar care system night gel and spot treat scarred area to heal and over that johnson johnson dual action moisturizer 3) i started to do exercises for 20 minutes including jump ropes and stretching 4) eat a multivitamin pill & vitamin C 500 5) wash face again with cetaphil 6) put nothing on, and let skin rest for about 7 hours.
  13. Starting 05 summer, I have been sleeping perhaps 4 hours a day throughout the whole 3 months of summer vacation. In the beginning I had maybe 3~5 pigmented marks. and 1 or 2 pimples now and then. By the end of the summer, I had a lot of scars, because whenever I get a pimple I would squeeze them. During 05 Fall semester, I'd been sleeping in average 6 hours a day. and moreover, I was sleeping on my face. I started to notice I was getting a lot of acne all of the sudden. I decided to go to my
  14. I heard retin-A is good on scars by peeling your skin, and I think it's been helping significantly. Are these marks uneven skin texture(?) What is this? and why on earth does it look so horrible with flash on the camera? I only get new pimples when I wear my hair down, or when I insist on my habit my putting the back of my hand on my mouth... I think Retin-A is powerful
  15. wow, I didn't know I'd look 10x worse from a camera with flash. please help me. I've been on retin-A for 3 months, they did improve scars significantly and got rid of all nodules and cysts? (they were huge chains of acne.) Also I don't think I have any new pimples or any sort forming, just these unknown red spots that seem to be scars. And I have a question, are these all scars? and what kind of acne is this? and should I put myself in accutane? Looks like I don't really get any white heads, j
×